# SDR USAAD98176

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004003
- Condition: Failed
- Location: E/E Bay
- Part time: 22,345 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT - FLT 7900 - DURING MAINTENANCE TEST HOP THE NOSE LANDING GEAR GREEN LIGHT WOULD NOT ILLUMINATED DURING FLIGHT WITH ANY GEAR EXTENSION METHOD, NORMAL OR NON NORMAL.  THE NOSE GEAR WAS VERIFIED DOWN AND LOCKED USING THE NOSE GEAR VIEWPORT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE PROXIMITY SENSOR CONTROL BOX.  (M)
